My grandma is 81 yrs old and recently had a pacemaker put in. However she still develops breathing problems. Why is this so? The doctors dont seem to know what the problem is as she has been admitted in hospital for the 4th time. She gets really weak when she has problems breathing. She used to be quite strong for an 81 yr old but all this happened all of a sudden.
Your grandmother might be suffering from either a heart problem like congestive heart failure or possibly a lung disease. Since it’s a sudden problem and not a gradual one, it’s more likely a heart problem as the lung problems usually develop gradually. I’ll suggest an echocardiography to find out the status of the functioning of her heart which should definitely help. An echo is able to find out not only the functioning (ejection fraction) of the heart but also how the valves, walls of the heart are functioning.
I sincerely hope that helps. Please do keep me posted. Kind regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.